×

Found 58 Documents (Results 1–58)

100
MathJax

The scattering problem of three one-dimensional short-range quantum particles involving bound states in pair subsystems. The coordinate asymptotics of the resolvent kernel and of the eigenfunctions of the absolutely continuous spectrum. (English. Russian original) Zbl 1455.81044

J. Math. Sci., New York 252, No. 5, 567-575 (2021); translation from Zap. Nauchn. Semin. POMI 483, 5-18 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Trace formulas for the one-dimensional Stark operator and integrals of motion for the cylindrical Korteweg-de Vries equation. (English. Russian original) Zbl 1453.34108

St. Petersbg. Math. J. 31, No. 5, 903-910 (2020); translation from Algebra Anal. 31, No. 5, 206-215 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On minimal entire solutions of the one-dimensional difference Schrödinger equation with the potential \(v(z) = e^{-2\pi iz}\). (English. Russian original) Zbl 1480.39015

J. Math. Sci., New York 238, No. 5, 750-761 (2019); translation from Zap. Nauchn. Semin. POMI 461, 279-297 (2017).
PDF BibTeX XML Cite
Full Text: DOI

The complex WKB method for difference equations in bounded domains. (English. Russian original) Zbl 1476.39025

J. Math. Sci., New York 224, No. 1, 157-169 (2017); translation from Zap. Nauchn. Semin. POMI 438, 236-256 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Perturbation of the Hill operator by narrow potentials. (English. Russian original) Zbl 1385.34060

Russ. Math. 61, No. 7, 1-10 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 7, 3-13 (2017).
MSC:  34L40 34L05 34D10
PDF BibTeX XML Cite
Full Text: DOI

Complex WKB method for adiabatic perturbations of a periodic Schrödinger operator. (English. Russian original) Zbl 1237.34148

J. Math. Sci., New York 173, No. 3, 320-339 (2011); translation from Zap. Nauchn. Semin. POMI 379, 142-178 (2010).
MSC:  34L40 34M60 47E05
PDF BibTeX XML Cite
Full Text: DOI

Adiabatic asymptotics of the reflection coefficient. (English. Russian original) Zbl 1084.34026

St. Petersbg. Math. J. 16, No. 3, 437-452 (2005); translation from Algebra Anal. 16, No. 3, 1-23 (2004).
MSC:  34B24 34E05 34E20
PDF BibTeX XML Cite
Full Text: DOI

Solutions to the operator equation \(i\varepsilon dy/dt=A(t)y\) on intervals containing turning points. (English. Russian original) Zbl 0964.34039

Theor. Math. Phys. 122, No. 3, 298-311 (2000); translation from Teor. Mat. Fiz. 122, No. 3, 357-371 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification